Show simple item record

dc.contributor.authorDang, Duc Trong ( )
dc.contributor.authorNguyen, Huy Tuan ( )
dc.date.accessioned2021-07-14T14:48:59Z
dc.date.available2021-07-14T14:48:59Z
dc.date.issued2006-01-11
dc.identifier.citationDang, D. T., & Nguyen, H. T. (2006). Regularization and error estimates for nonhomogeneous backward heat problems. Electronic Journal of Differential Equations, 2006(04), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13877
dc.description.abstractIn this article, we study the inverse time problem for the non-homogeneous heat equation which is a severely ill-posed problem. We regularize this problem using the quasi-reversibility method and then obtain error estimates on the approximate solutions. Solutions are calculated by the contraction principle and shown in numerical experiments. We obtain also rates of convergence to the exact solution.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBackward heat problemen_US
dc.subjectIll-posed problemen_US
dc.subjectContraction principleen_US
dc.subjectQuasi-reversibility methodsen_US
dc.titleRegularization and error estimates for nonhomogeneous backward heat problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record